# SDR ASOA20160825022

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 562
- Aircraft time: 32,740 hours, 25,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LOCATOR LIGHT INOPERATIVE.  R & R AC/DC INVERTER.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
